# SDR 2020F00316

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: General aviation
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 3,473 hours, 2,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 691264024
- Condition: Corroded
- Location: Tailcone
- Part time: 3,473 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON TAILCONE STINGER INNER RIGHTHAND SKIN. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ26060M1 DATED 06/16/2020.
